Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 198380, 8 pages
Research Article

Robust Nonlinear Control Design via Stable Manifold Method

1Department of Applied Analysis and Complex Dynamical Systems, Graduate School of Informatics, Kyoto University, Kyoto 606-8501, Japan
2Department of Mechanical and Environmental Informatics, Graduate School of Information Science and Engineering, Tokyo Institute of Technology, 2-12-1 W8-1, O-okayama, Meguro-ku, Tokyo 152-8552, Japan
3Department of Mechatronics, Faculty of Science and Engineering, Nanzan University, 18 Yamazato-cho, Shyowa-ku, Nagoya 466-8673, Japan

Received 8 September 2015; Accepted 5 November 2015

Academic Editor: Wenguang Yu

Copyright © 2015 Yoshiki Abe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yoshiki Abe, Gou Nishida, Noboru Sakamoto, and Yutaka Yamamoto, “Robust Nonlinear Control Design via Stable Manifold Method,” Mathematical Problems in Engineering, vol. 2015, Article ID 198380, 8 pages, 2015.